×

Periodic solutions of a class of hyperbolic equations containing a small parameter. (English) Zbl 0152.10002


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Antosiewicz, H., Boundary value problems for non-linear ordinary differential equations. Pacific Math. Journal 17, 191–197 (1966). · Zbl 0138.32902
[2] Cesari, L., Existence in the large of periodic solutions of hyperbolic partial differential equations. Arch. Rational Mech. Anal. 20, 170–190 (1965). · Zbl 0154.35902
[3] Cesari, L., Smoothness properties of periodic solutions in the large of nonlinear hyperbolic differential systems. Funkcialaj Ekvacioj, Memorial issue 1967. · Zbl 0204.18404
[4] Hale, J. K., Oscillations in Nonlinear Systems. McGraw-Hill, 1963. · Zbl 0115.07401
[5] Kantorovich, L. V.,& G. P. Akilov, Functional Analysis in Normed Linear Spaces. MacMillan 1964. · Zbl 0127.06104
[6] Rabinowitz, P. H., Periodic solutions of a nonlinear nondissipative wave equation. Courant Institute, IMM 343, Aug. 1965.
[7] Vejvoda, O., Nonlinear boundary value problems for differential equations: Differential equations and their applications. Czech. Acad. Sci., Prague, 1963, 199–215. · Zbl 0196.40102
[8] Vejvoda, O., Periodic solutions of a linear and weakly nonlinear wave equation in one dimension, I. Czech. Mat. Zhurn. 14 (89), 341–382 (1964). · Zbl 0178.45302
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.